# SDR DL757011352

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 49,447 hours, 25,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991007
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 26D EMERGENCY LIGHT DAMAGED, INSTALLED NEW SEAT MOUNTED LIGHT.
